# SDR EIA2000291

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015160
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND MULTIPLE HOLES IN CUSP WEB AT FS 832 TO FS 897 RBL 48.  REPAIRED CUSP WEB AT FS 832 TO FS 897.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-055-2.  (M)
